# SDR DALA1224743209

- Difficulty date: April 13, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 6,296 hours, 2,844 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND AFT CABIN FLOOR PANEL 261FF HAS CORROSION AT LOWER AND UPPER SURFACE.  RECEIVED NEW FLOOR PANEL P/N D5367180500200 BATCH#0002216084.  PANEL TO BE INSTALLED ON W/C 2500-6602.
